# SDR PLG62996E1

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15394
- Make and model: Beech 1900C
- Aircraft serial: UC63
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1144000301
- Condition: Deformed
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SDR CONTROL NR PLG62996E1 FOR FLT 4693 IS BEING CLOSED OUT WITH THE REMOVAL AND REPLACEMENT OF THE MAIN CABIN DOOR SEAL.  THE OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
